# SDR IPXA2019112249277

- Difficulty date: November 3, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1254
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN, L-3 DOOR JAMB INNER SKIN/WEB IS CRACKED AT STA. 1254 AND Z=-13.REPAIRED CRACKED L-3 DOOR JAMB INNER SKIN/WEB AT STA. Y=1254 AND Z=-13 IAW VT-SAA EA 011-5310-01-A7947 REV. I/R AND UPS EO MD11-5310-74635-A. (MAJOR)
